I am 24 years old on my birthday about a month ago I went Drinking and got home around 2.30am. I slept for maybe a hour and woke up around 3.30 am and went to the bathroom. I felt dizzy and my heart was beating fast, around 215 bpm. I tried to keep falling back to sleep and it would not go away around 4.30pm i called the 911 because it was still around 240 bpm. I went to the hospitle and they told me i was in atrail Fibralation. They admited me. Around 4.00am the next day i finialy went back to sinus tech rythem. I was in the hosptile for 3 days They did a ekg and a ecg and a stress test. All the things came out normal. So they put me on verapamil 240mg. I have been feeling dizzy and sick the past 3 weeks. I went to the doctors today and she said my heart rate it still to high around 95. I keep taking my heart rate and its averages 110bpm. I am 24 260 pounds and 6 foot tall. I smoke do not have a history of heart diasease and do not drink caffene. Is this normal also could it be caused by me being in atrail fib for so long? please any input would help.
They where able to get me out of AFib the next day it brought my pulse from 250bpm to 100bpm I am in a sinus rythem now. But I am still getting a high rate and still having chest pains. I am taking a asprin a day to stop clots.
If you resting HR doesn't get below 100, better below 80, I think it worth talking with your doctor about taking something to lower you HR - a beta blocker is the usual in my experience. There are generic brand beta blockers that are not expensive, compared to brand names.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.